Sh:406

Bib entry
@article{Sh:406,
 author = {Fremlin, David H. and Shelah, Saharon},
 title = {{Pointwise compact and stable sets of measurable functions}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {58},
 number = {2},
 year = {1993},
 pages = {435--455},
 issn = {0022-4812},
 doi = {10.2307/2275214},
 mrclass = {03E35 (03E15)},
 mrnumber = {1233919},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.2307/2275214},
 note = {\href{https://arxiv.org/abs/math/9209218}{arXiv: math/9209218}},
 arxiv_number = {math/9209218},
 referred_from_entry = {See [Sh:406a]}
}